MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 8160
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device sterility was compromised a 6f impulse was selected for diagnostic use.The box arrived damaged and torn through to damage the catheter.No patient complications were reported.
 
Event or Problem Description
It was reported that the device sterility was compromised.A 6f impulse was selected for diagnostic use.The box arrived damaged and torn through to damage the catheter.No patient complications were reported.It was further reported that the device was not unsterile but bent and damaged.

Brand Name
IMPULSE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9636872
Report Number2134265-2020-00587
Device Sequence Number11547098
Product Code DQO
UDI-Device Identifier08714729304715
UDI-Public08714729304715
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2021
Device Model Number8160
Device Catalogue Number8160
Device Lot Number0060204239
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date01/28/2020
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1